advertisement
Question
Posted by: Ronel | 2012/01/23

Cyclimycin and headaches

I have been taking Cyclimycin for a skin problem, but are having severe headaches. Could this be a side effect of the cyclimycin?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Ronel

Cyclimycin is not known to cause headaches and I therefore, suggest that you consult your doctor.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement